MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2

PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2
Model Number 863278
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was an audio failed error message.The device was not in use.
 
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
Results of functional testing indicate that there was audio with failed error message per the salesforce case (b)(4), from the remote service engineer.Based on the information available and the testing conducted, the cause of the reported problem was the main board.The customer took all responsibility for the repair of the device.Part id was supplied, and the customer will notify philips if the new part does not fix the issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.H3 other text : the customer took responsibility for repairing the device.

Brand Name
SURESIGNS VS2+ NBP/SPO2
Common Device Name
SURESIGNS VS2+ NBP/SPO2
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18027151
Report Number1218950-2023-00821
Device Sequence Number7556971
Product Code DXN
UDI-Device Identifier00884838028395
UDI-Public00884838028395
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863278
Device Catalogue Number863278
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date10/29/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown